Volume 3, Issue 3-4, September 1995, Pages 266 - 285
Symmetry Reductions of the Lax Pair of the Four-Dimensional Euclidean Self-Dual Yang-Mills Equations
- M. LEGARÉ
- Corresponding Author
- M. LEGARÉ
Available Online 19 December 2006.
- https://doi.org/10.2991/jnmp.1996.3.3-4.3How to use a DOI?
- The reduction by symmetry of the linear system of the self-dual Yang-Mills equations in four-dimensions under representatives of the conjugacy classes of subgroups of the connected part to the identity of the corresponding Euclidean group under itself is carried out. Only subgroups leading to systems of differential equations nonequivalent to conditions of zero curvature without parameter, or to systems of uncoupled first order linear O.D.E.'s are considered. Lax pairs for a modified form of the Nahm's equations as well as for systems of partial differential equations in two and three dimensions are written out.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M. LEGARÉ PY - 2006 DA - 2006/12 TI - Symmetry Reductions of the Lax Pair of the Four-Dimensional Euclidean Self-Dual Yang-Mills Equations JO - Journal of Nonlinear Mathematical Physics SP - 266 EP - 285 VL - 3 IS - 3-4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1996.3.3-4.3 DO - https://doi.org/10.2991/jnmp.1996.3.3-4.3 ID - LEGARÉ2006 ER -